| Model Number |
KNOTLESS TENSIONTIGHT BUTTON IMPLANT SYS |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/03/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2023, it was reported by a sales representative via phone that an ar-2350 knotless tensiontight button implant system failed.This occurred during a subpectoral biceps tenodesis case on (b)(6) 2023 when they were having trouble getting the button in, after the 2nd or 3rd try it was pulled out and appeared that a piece of the metal was shifted and was sticking out, making it unable to fit into the prepared socket.The inserter broke while in the patient and all fragments were retrieved.The case was completed by getting rid of the faulty button they opened another ar-2350 from another lot and that one worked accordingly.There was no patient effect reported.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Additional Manufacturer Narrative
Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to misuse/mishandling due to damage to the device.